Alert archive / Arkansas / River Flood Warnings in 2015

River Flood Warning 5, NWS Memphis, TN

January 4, 2015Dunklin County, Missouri; Clay County, Greene County, Arkansas

NWS Memphis, TN issued this river flood warning at Jan 4, 2015, 2:28 AM CST for Dunklin County, Missouri; Clay County, Greene County, Arkansas. It was in force for 52 hr.

The area

The outline as issued.

The facts

Issued
Jan 4, 2015, 2:28 AM CST (08:28 UTC)
Expired
Jan 6, 2015, 6:00 AM CST
In force
52 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
Minor

Counties Clay County, AR, Greene County, AR, Dunklin County, MO

The radar

The Memphis radar (KNQA), 117 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point St. Francis River at St. Francis (SFRA4).

Action stage
19 ft
Minor stage
22 ft
Moderate stage
27 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07040100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

276 
WGUS44 KMEG 040828
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
228 AM CST SUN JAN 4 2015

THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE SAINT
FRANCIS RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF 
CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC021-055-MOC069-050828-
/O.NEW.KMEG.FL.W.0005.150104T0828Z-150106T1200Z/
/SFRA4.1.ER.150104T0740Z.150104T1800Z.150105T1200Z.NO/
228 AM CST SUN JAN 4 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SAINT FRANCIS RIVER NEAR SAINT FRANCIS
* UNTIL MONDAY JANUARY 05.
* AT 02 AM SUNDAY THE STAGE WAS...22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 22.8 FEET SUNDAY JANUARY 04.
* FLOOD STAGE IS 22.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE SUNDAY JANUARY 04 AND WILL 
  CONTINUE RISING TO NEAR 22.8 FEET BY SUNDAY JANUARY 04. THE RIVER 
  WILL FALL BELOW FLOOD STAGE MONDAY JANUARY 05.
AT 23.0 FEET, MOST LOW LAND INSIDE THE LEVEE SYSTEM IS FLOODED..  

&&

LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
      3633 9018 3649 9021             

$$
4 follow-up statements
854 
WGUS84 KMEG 041742
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1142 AM CST SUN JAN 4 2015

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...SAINT 
FRANCIS RIVER...TOMBIGBEE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED SUNDAY EVENING OR SOONER IF 
CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC021-055-MOC069-051742-
/O.EXT.KMEG.FL.W.0005.000000T0000Z-150106T1851Z/
/SFRA4.1.ER.150104T0740Z.150105T0000Z.150105T1851Z.NO/
1142 AM CST SUN JAN 4 2015

THE FLOOD WARNING CONTINUES FOR
  THE SAINT FRANCIS RIVER NEAR SAINT FRANCIS
* UNTIL MONDAY JANUARY 05.
* AT 11 AM SUNDAY THE STAGE WAS 22.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 22.8 FEET SUNDAY JANUARY 04.
* FLOOD STAGE IS 22.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE SUNDAY JANUARY 04 AND WILL 
  CONTINUE RISING TO NEAR 22.8 FEET BY SUNDAY JANUARY 04. THE RIVER 
  WILL FALL BELOW FLOOD STAGE MONDAY JANUARY 05.
* AT 23.0 FEET...MOST LOW LAND INSIDE THE LEVEE SYSTEM IS FLOODED.

&&

LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
      3633 9018 3649 9021             

$$

MSC095-051742-
/O.EXT.KMEG.FL.W.0001.000000T0000Z-150106T0000Z/
/BGBM6.1.ER.150104T0738Z.150104T1800Z.150105T1800Z.NO/
1142 AM CST SUN JAN 4 2015

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER AT BIGBEE
* UNTIL MONDAY JANUARY 05.
* AT 10 AM SUNDAY THE STAGE WAS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 15.7 FEET SUNDAY JANUARY 04.
* FLOOD STAGE IS 14.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE SUNDAY JANUARY 04 AND WILL 
  CONTINUE RISING TO NEAR 15.7 FEET BY SUNDAY JANUARY 04. THE RIVER 
  WILL FALL BELOW FLOOD STAGE MONDAY JANUARY 05.
* AT 17.0 FEET...WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND 
  EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING.

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$

MSC095-051732-
/O.EXT.KMEG.FL.W.0002.000000T0000Z-150105T1732Z/
/AMYM6.1.ER.150104T0548Z.150104T1800Z.150105T1132Z.NO/
1142 AM CST SUN JAN 4 2015

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR AMORY
* UNTIL MONDAY JANUARY 05.
* AT 11 AM SUNDAY THE STAGE WAS 21.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 21.8 FEET SUNDAY JANUARY 04.
* FLOOD STAGE IS 20.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE SATURDAY JANUARY 03 AND WILL 
  CONTINUE RISING TO NEAR 21.8 FEET BY SUNDAY JANUARY 04. THE RIVER 
  WILL FALL BELOW FLOOD STAGE MONDAY JANUARY 05.
* AT 22.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$

MSC087-095-051742-
/O.EXT.KMEG.FL.W.0003.150104T2136Z-000000T0000Z/
/ABDM6.1.ER.150104T2136Z.150107T0600Z.000000T0000Z.NO/
1142 AM CST SUN JAN 4 2015

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM SUNDAY JANUARY 04 UNTIL FURTHER NOTICE.
* AT 11 AM SUNDAY THE STAGE WAS 12.4 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 15.7 FEET WEDNESDAY JANUARY 07.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 04 AND 
  CONTINUE TO RISE TO NEAR 15.7 FEET BY WEDNESDAY JANUARY 07.
* AT 15.0 FEET...WATER IS COVERING A PORTION OF AIRBASE ROAD LOCATED 
  ON THE WEST BANK OF THE RIVER. LOW LYING FARM LAND IS FLOODED

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$
296 
WGUS84 KMEG 050224
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
824 PM CST SUN JAN 4 2015

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...SAINT 
FRANCIS RIVER...TOMBIGBEE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED TOMORROW OR SOONER IF 
CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC021-055-MOC069-060224-
/O.EXT.KMEG.FL.W.0005.000000T0000Z-150106T1047Z/
/SFRA4.1.ER.150104T0740Z.150105T0000Z.150105T1047Z.NO/
824 PM CST SUN JAN 4 2015

THE FLOOD WARNING CONTINUES FOR
  THE SAINT FRANCIS RIVER NEAR SAINT FRANCIS
* UNTIL MONDAY JANUARY 05.
* AT 08 PM SUNDAY THE STAGE WAS 22.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* AT 23.0 FEET...MOST LOW LAND INSIDE THE LEVEE SYSTEM IS FLOODED.

&&

LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
      3633 9018 3649 9021             

$$

MSC095-051240-
/O.EXT.KMEG.FL.W.0001.000000T0000Z-150105T1240Z/
/BGBM6.1.ER.150104T0738Z.150104T1330Z.150105T0640Z.NO/
824 PM CST SUN JAN 4 2015

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER AT BIGBEE
* UNTIL MONDAY JANUARY 05.
* AT 07 PM SUNDAY THE STAGE WAS 14.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 11.3 FEET TUESDAY JANUARY 06.
* FLOOD STAGE IS 14.0 FEET.
* AT 14.0 FEET...FLOODING OF LOW LYING AGRICLTURAL LAND IS OCCURRING.

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$

MSC087-095-060224-
/O.EXT.KMEG.FL.W.0003.000000T0000Z-150109T1500Z/
/ABDM6.1.ER.150105T0700Z.150107T1200Z.150109T0900Z.NO/
824 PM CST SUN JAN 4 2015

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM MONDAY JANUARY 05 UNTIL FRIDAY JANUARY 09.
* AT 07 PM SUNDAY THE STAGE WAS 12.6 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 15.6 FEET WEDNESDAY JANUARY 07.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY JANUARY 05 AND 
  CONTINUE TO RISE TO NEAR 15.6 FEET BY WEDNESDAY JANUARY 07.THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY JANUARY 09.
* AT 15.0 FEET...WATER IS COVERING A PORTION OF AIRBASE ROAD LOCATED 
  ON THE WEST BANK OF THE RIVER. LOW LYING FARM LAND IS FLOODED

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$
948 
WGUS84 KMEG 051809
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1209 PM CST MON JAN 5 2015

THE FLOOD WARNING CONTINUES FOR THE SAINT FRANCIS RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED THIS EVENING OR SOONER IF 
CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC021-055-MOC069-060300-
/O.CON.KMEG.FL.W.0005.000000T0000Z-150106T0300Z/
/SFRA4.1.ER.150104T0740Z.150105T0000Z.150105T1836Z.NO/
1209 PM CST MON JAN 5 2015

THE FLOOD WARNING CONTINUES FOR
  THE SAINT FRANCIS RIVER NEAR SAINT FRANCIS
* UNTIL MONDAY JANUARY 05.
* AT 11 AM MONDAY THE STAGE WAS 22.0 FEET.
* FLOOD STAGE IS 22.0 FEET.
* AT 22.0 FEET...SEVERAL ROADS NEAR WILHELMINA, MISSOURI ARE FLOODED.
  RECREATIONAL AREAS AND LARGE AREAS OF AGRICULTURE LAND NEAR THE 
  RIVER ARE FLOODED.

&&

LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
      3633 9018 3649 9021             

$$
215 
WGUS84 KMEG 060230
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
830 PM CST MON JAN 5 2015

THE FLOOD WARNING IS CANCELLED FOR THE SAINT FRANCIS RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED IF 
CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC021-055-MOC069-060300-
/O.CAN.KMEG.FL.W.0005.000000T0000Z-150106T0300Z/
/SFRA4.1.ER.150104T0740Z.150105T0000Z.150105T1844Z.NO/
830 PM CST MON JAN 5 2015

FORECAST INFORMATION FOR
  SAINT FRANCIS RIVER NEAR SAINT FRANCIS
* AT 08 PM MONDAY THE STAGE WAS 21.7 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 21.6 FEET TUESDAY JANUARY 
  06.
* AT 22.0 FEET...SEVERAL ROADS NEAR WILHELMINA, MISSOURI ARE FLOODED.
  RECREATIONAL AREAS AND LARGE AREAS OF AGRICULTURE LAND NEAR THE 
  RIVER ARE FLOODED.

&&

LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
      3633 9018 3649 9021             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Jan 3, 11:48 PM CST, 2 hours 40 minutes earlier.

Area forecast discussion, Jan 3, 11:48 PM CST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1148 PM CST SAT JAN 3 2015

.UPDATE...
UPDATED FOR 06Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 707 PM CST SAT JAN 3 2015/

UPDATE...
UPDATED TO LOWER THUNDERSTORM THREAT AND TO ADJUST TEMPERATURES.
ALSO UPDATED THE HWO FOR REMOVAL OF SLIGHT RISK THREAT.

DISCUSSION...

MAIN BAND OF HIGHER INSTABILITY ASSOCIATED WITH THE PRE-FRONTAL
TROUGH HAS CLEARED THE CWA...WITH THE COLD FRONT JUST NOW EXITING
THE MEMPHIS METRO. BELIEVE THE THREAT OF THUNDER...AND SEVERE
THREAT OVER THE SOUTHEAST COUNTIES...HAS SIGNIFICANTLY DWINDLED
..SO HAVE ADJUSTED THE FORECAST FOR ONLY SLIGHT CHANCE FOR
THUNDER...AND REMOVED THE SLIGHT RISK FOR SEVERE FROM THE HWO.

ALSO MADE ADJUSTMENTS TO TEMPERATURES AS BOTH THE FRONT WILL TAKE
ITS TIME EXITING...AND ABUNDANT CLOUD COVER WILL LINGER WELL INTO
SUNDAY MORNING.

JAB

PREV DISCUSSION... /ISSUED 547 PM CST SAT JAN 3 2015/

UPDATE...
UPDATED FOR 00Z AVIATION DISCUSSION BELOW.

PREV DISCUSSION... /ISSUED 301 PM CST SAT JAN 3 2015/

DISCUSSION...

SKIES REMAIN CLOUDY ACROSS MUCH OF THE FORECAST AREA THIS
AFTERNOON WITH TEMPERATURES RANGING FROM THE UPPER 40S TO MID 60S.
A LARGE AREA OF RAIN CONTINUES TO MOVE ACROSS THE EASTERN HALF OF
THE FORECAST AREA. THIS AREA OF RAIN HAS LITTLE THUNDER ASSOCIATED
WITH AN RAINFALL IS NOT PARTICULARLY HEAVY. WITH THAT IN MIND WILL
CANCEL FLASH FLOOD WATCH AT 330 PM CST. WILL ALSO REMOVE MENTION
OF SEVERE WEATHER FROM THE HWO.

THE COLD FRONT IS PUSHING INTO FAR WESTERN SECTIONS OF THE
FORECAST AREA THIS AFTERNOON. THE COLD FRONT WILL MOVE THROUGH THE
FORECAST AREA TONIGHT WITH RAIN ENDING FROM WEST TO EAST BY SUNDAY
MORNING. TEMPERATURES WILL START TO TURN COLDER BEHIND THE FRONT
LATE TONIGHT WITH LOWS SUNDAY MORNING IN THE UPPER 30S TO MID 40S.

HIGH PRESSURE BUILDS INTO THE CENTRAL PLAINS ON SUNDAY. AS IT DOES
WINDS WILL SHIFT TO THE NORTHWEST AND START TO BRING INTO COLDER
AIR INTO THE REGION. HIGH TEMPERATURES ON SUNDAY WILL NOT BE MUCH
WARMER THAN THEY WILL BE IN THE MORNING. CLOUDS SHOULD CLEAR
SUNDAY NIGHT AND COMBINED WITH LIGHT WINDS WILL ALLOW TEMPERATURES
TO DROP IN THE LOW TO MID 20S OVER THE FORECAST AREA BY MONDAY
MORNING. MONDAY WILL BE SUNNY BUT CHILLY WITH HIGHS IN THE LOWER
30S TO LOWER 40S.

BY MONDAY NIGHT...THE SURFACE HIGH SHOULD BE EAST OF THE REGION
ALLOWING WINDS TO SHIFT TO THE SOUTH AND BRING SOMEWHAT MILDER AIR
INTO THE FORECAST AREA. TEMPERATURES WILL NOT BE AS COLD MONDAY
NIGHT WITH LOWS TUESDAY MORNING IN THE MID 20S TO AROUND 30
DEGREES. TUESDAY WILL BE DRY AND A LITTLE MILDER WITH HIGHS IN THE
40S TO AROUND 50 DEGREES.

ANOTHER COLD FRONT WILL MOVE THROUGH THE REGION TUESDAY AFTERNOON
AND EVENING. THIS FRONT WILL HAVE LITTLE MOISTURE TO WORK WITH
AHEAD OF IT SO NO PRECIPITATION IS EXPECTED. THE AIR BEHIND THIS
FRONT WILL BE MUCH COLDER THAN THE AIR WE WILL SEE MOVING INTO THE
REGION ON SUNDAY. LOWS WEDNESDAY MORNING WILL BE MAINLY IN THE
20S.

AS BRISK NORTH WINDS BLOW ACROSS THE REGION ON WEDNESDAY AFTERNOON
TEMPERATURES WILL NOT WARM UP TOO MUCH WITH HIGHS IN THE MID 20S
TO MID 30S. WEDNESDAY NIGHT AND THURSDAY MORNING WILL BE VERY COLD
AS LOWS THURSDAY MORNING IN THE TEENS. IN ADDITIONAL WINDS OF
AROUND 10 MPH WILL PUSH WIND CHILL READINGS TO THE SINGLE DIGITS
TO NEAR ZERO. THURSDAY WILL NOT REMAIN DRY AND CHILLY WITH HIGHS
IN THE 20S.

BY THURSDAY NIGHT...WINDS SHOULD RETURN TO THE SOUTH SO
TEMPERATURES WILL START TO MODERATE SOME. BY FRIDAY MOST LOCATIONS
WILL SEE HIGHS IN THE 30S. BY FRIDAY NIGHT...A WARM FRONT WILL
START TO MOVE INTO THE REGION. AS THIS DOES MOISTURE WILL START TO
INCREASE AND THERE WILL BE A SMALL CHANCE OF PRECIPITATION. AT
THIS POINT...IT LOOKS AS THOUGH PRECIPITATION WILL START OUT AS
SOME SLEET OR FREEZING RAIN BUT THERE IS MUCH UNCERTAINTY AT THIS
TIME. BY NEXT SATURDAY...AS TEMPERATURES WARM TO ABOVE FREEZING
ANY FROZEN PRECIPITATION WILL CHANGE OVER TO RAIN.

ARS

&&

.AVIATION...
06Z TAFS

MVFR/VFR WAS NOTED ON 05Z METARS OVER AR...AS LOW STRATUS DECK HAD
BROKEN UP IN PLACES. NAM SOUNDINGS AND 00Z HRRR MODEL SHOW IFR
CONTINUING...AND WILL NEED TO WATCH SHORT TERM TRENDS FOR JBR AND
MEM. OTHERWISE...HELD STATUS QUO GIVEN THE MODEL CONSISTENCY WITH
EARLIER RUNS. VFR LIKELY TO PREVAIL AREAWIDE BY EARLY SUNDAY
EVENING...WITH ARCTIC HIGH PRESSURE PREVAILING.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jan 3, 6:54 PM CST, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
654 PM CST SAT JAN 3 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-050300-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
654 PM CST SAT JAN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN ARCTIC COLD FRONT WILL MOVE ACROSS THE MID SOUTH BY THE MIDDLE
OF NEXT WEEK BRINGING VERY COLD TEMPERATURES AND THE POTENTIAL FOR
DANGEROUS WIND CHILL VALUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

JAB

Nearby

River Flood Warnings in Arkansas, 2015River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.